# SDR SWAA093563

- Difficulty date: June 2, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N341SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24091
- Aircraft time: 67,982 hours, 61,205 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546525
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND FRAME CRACKED AT BS 380, STR 16R.  REPAIRED FRAME PER ER.
